# SDR SWAA031273

- Difficulty date: June 7, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 66,591 hours, 56,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NR 3 L/E SLAT CRACKED AT OUTBD AUX TRACK CUTOUT.  REPAIRED NR 3 L/E SLAT PER SRM.
